RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2018, Volume 52, Issue 4, Pages 3–22 (Mi faa3573)  

Differential Forms on Zero-Dimensional Singularities

A. G. Aleksandrov

V. A. Trapeznikov Institute of Control Sciences of Russian Academy of Sciences, Moscow

Abstract: In this paper we discuss some problems of the deformation theory of zero-dimensional singularities, which are closely related to the study of properties of differential forms and the Poincaré–de Rham complex. We also investigate the cotangent homology and cohomology of zerodimensional singularities, compute the basic analytic invariants for certain types of such singularities, and examine in detail some interesting examples and applications.

Keywords: multiple points, fat points, thick points, differential forms, Poincaré lemma, cotangent homology, complete intersections, determinantal singularities, vector fields.

DOI: https://doi.org/10.4213/faa3573

Full text: PDF file (293 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2018, 52:4, 241–257

Bibliographic databases:

UDC: 515.17
Received: 28.02.2018

Citation: A. G. Aleksandrov, “Differential Forms on Zero-Dimensional Singularities”, Funktsional. Anal. i Prilozhen., 52:4 (2018), 3–22; Funct. Anal. Appl., 52:4 (2018), 241–257

Citation in format AMSBIB
\Bibitem{Ale18}
\by A.~G.~Aleksandrov
\paper Differential Forms on Zero-Dimensional Singularities
\jour Funktsional. Anal. i Prilozhen.
\yr 2018
\vol 52
\issue 4
\pages 3--22
\mathnet{http://mi.mathnet.ru/faa3573}
\crossref{https://doi.org/10.4213/faa3573}
\elib{http://elibrary.ru/item.asp?id=36361284}
\transl
\jour Funct. Anal. Appl.
\yr 2018
\vol 52
\issue 4
\pages 241--257
\crossref{https://doi.org/10.1007/s10688-018-0235-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457526600001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85060919822}


Linking options:
  • http://mi.mathnet.ru/eng/faa3573
  • https://doi.org/10.4213/faa3573
  • http://mi.mathnet.ru/eng/faa/v52/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:122
    References:13
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020